MathSciNet Relay Station
MathSciNet bibliographic data
MR1618132 14J28 (14J50 51F15)
Kondō, Shigeyuki The automorphism group of a generic Jacobian Kummer surface. J. Algebraic Geom. 7 (1998), no. 3, 589–609.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement